Primitive Permutation Groups with Small Orbitals.

William L. Quirin

Mathematische Zeitschrift (1971)

  • Volume: 122, page 267-274
  • ISSN: 0025-5874; 1432-1823

How to cite


Quirin, William L.. "Primitive Permutation Groups with Small Orbitals.." Mathematische Zeitschrift 122 (1971): 267-274. <>.

author = {Quirin, William L.},
journal = {Mathematische Zeitschrift},
pages = {267-274},
title = {Primitive Permutation Groups with Small Orbitals.},
url = {},
volume = {122},
year = {1971},

AU - Quirin, William L.
TI - Primitive Permutation Groups with Small Orbitals.
JO - Mathematische Zeitschrift
PY - 1971
VL - 122
SP - 267
EP - 274
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.